MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 RT10; PRSTHSS,KNE,PTLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 RT10; PRSTHSS,KNE,PTLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 74023252
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to instability for the right knee and dislocation of insert following fall.
 
Additional Manufacturer Narrative
The associated journey bcs articular inserts were not returned for evaluation.Our investigation including review of the manufacturing records for the listed batches did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A clinical evaluation noted that based on the information provided, the dislocation of the right knee was due to the fall.The future impact to the patient beyond the revision cannot be concluded.No further clinical/medical assessment is warranted at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.Lot number corrected.

Brand Name
JOURN ART INS BCS STD 5-6 RT10
Common Device Name
PRSTHSS,KNE,PTLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7444534
Report Number1020279-2018-00777
Device Sequence Number11036079
Product Code JWH
UDI-Device Identifier03596010555144
UDI-Public03596010555144
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023252
Device Lot Number09BM15333
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date11/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;